Mirapex and Weight gain - from FDA reports
Weight gain is found among people who take Mirapex, especially for people who are female, 50-59 old , have been taking the drug for 5 - 10 years, also take medication Sinemet, and have Restless leg syndrome . We study 12,325 people who have side effects while taking Mirapex from FDA. Among them, 449 have Weight gain. Find out below who they are, when they have Weight gain and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Mirapex has active ingredients of pramipexole dihydrochloride. It is often used in restless leg syndrome. (latest outcomes from Mirapex 13,381 users)
Weight gain has been reported by people with depression, high blood pressure, rheumatoid arthritis, multiple sclerosis, bipolar disorder (latest reports from 118,286 Weight gain patients).
On Jan, 27, 2017
12,325 people reported to have side effects when taking Mirapex.
Among them, 449 people (3.64%) have Weight Gain
Number of reports submitted per year:
Time on Mirapex when people have Weight Gain *:
- < 1 month: 2.38 %
- 1 - 6 months: 0.79 %
- 6 - 12 months: 0.79 %
- 1 - 2 years: 14.29 %
- 2 - 5 years: 30.95 %
- 5 - 10 years: 46.83 %
- 10+ years: 3.97 %
Gender of people who have Weight Gain when taking Mirapex *:
- female: 64.03 %
- male: 35.97 %
Age of people who have Weight Gain when taking Mirapex *:
- 0-1: 0.0 %
- 2-9: 0.45 %
- 10-19: 0.0 %
- 20-29: 0.9 %
- 30-39: 9.95 %
- 40-49: 14.48 %
- 50-59: 38.91 %
- 60+: 35.29 %
Top conditions involved for these people *:
- Restless Leg Syndrome (187 people, 41.65%)
- Parkinson's Disease (86 people, 19.15%)
- Depression (45 people, 10.02%)
- High Blood Pressure (39 people, 8.69%)
- Pain (35 people, 7.80%)
Top co-used drugs for these people *:
- Sinemet (55 people, 12.25%)
- Requip (54 people, 12.03%)
- Ambien (51 people, 11.36%)
- Cymbalta (48 people, 10.69%)
- Lasix (46 people, 10.24%)
Top other side effects for these people *:
- Appetite - Increased (161 people, 35.86%)
- Pathological Gambling (157 people, 34.97%)
- Depression (137 people, 30.51%)
- Emotional Distress (119 people, 26.50%)
- Obsessive-Compulsive Disorder (96 people, 21.38%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight gain when taking Mirapex?
Browse all side effects of Mirapexa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
Can you answer these questions?
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
You may be interested in these reviews
I seem to gain weight whenever I start the inhaler again. I have gone off it because of weight gain even though my doctor's office denies it. I started it again but seem to have a harder time taking weight off when I am on spiriva respimat.
I was just diagnosed with A-Fib (after a visit to the E.R., I.C.U. And eventual "cardio version". I am currently on Multaq and Elouise". Over the last 2 months I have put on about 15 lbs. nothing else has changed! Work out at the YMCA 3-5 times a week. This is driving me crazy! Any ...
26 pounds of weight gain within 2 yrs. I never had problems with weight gain before being out on Hormone Replacement Therapy. I was put on these to reduce my extreme heavy menstrual flow VS having a hysterectomy. My periods ceased within the first month of taking. I can deal with hot flashes ...
have just strted valproate and am terrified of weight gain. GP seems to think that as im only on 400mg per day it shouldnt make any difference. Is because it increases your appetite or some other reason. Im not going to tke it if it puts weight on. Struggle enough as it is